# SDR MALA100110

- Difficulty date: August 2, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 27,620 hours, 30,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHTING ARMED LIGHT ON PANEL OUT.  RELAMPED.
